On an improvement of a theorem of T. Nagell concerning the Diophantine equation Ax3 + By3 = C
Mathematica Scandinavica, Tome 1 (1953), pp. 297-309
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1953__1_165510,
author = {WILHELM LJUNGGREN},
title = {On an improvement of a theorem of {T.} {Nagell} concerning the {Diophantine} equation {Ax3} + {By3} = {C}},
journal = {Mathematica Scandinavica},
pages = {297--309},
year = {1953},
volume = {1},
zbl = {0051.27803},
url = {http://geodesic.mathdoc.fr/item/MS2_1953__1_165510/}
}
WILHELM LJUNGGREN. On an improvement of a theorem of T. Nagell concerning the Diophantine equation Ax3 + By3 = C. Mathematica Scandinavica, Tome 1 (1953), pp. 297-309. http://geodesic.mathdoc.fr/item/MS2_1953__1_165510/